# SDR R61A201408180999

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 26,232 hours, 19,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003215
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/O FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE R & R FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
